MathSciNet Relay Station
MathSciNet bibliographic data
MR2557183 (2010m:32004) 32A26 (32A37 46E15 47B38)
Doubtsov, Evgueni Fractional Cauchy transforms, multipliers and Cesàro operators. Proc. Amer. Math. Soc. 138 (2010), no. 2, 663–673.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement